On one remarkable identity involving Bernoulli numbers

Peter Vassilev and Mladen Vassilev-Missana
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 11, 2005, Number 3, Pages 22—24
Download full paper: PDF, 1079 Kb

Details

Authors and affiliations

Peter Vassilev
CLBME – Bulgarian Academy of Sciences
P.O.Box 12, Sofia-1113, Bulgaria

Mladen Vassilev-Missana
5 V. Hugo Str., Sofia 1124, Bulgaria

Abstract

In the present short note we propose and prove some new identities involving Bernoulli numbers and binomial coefficients. One of these identities is the main results of the paper.

References

  1. Borevich Z., Shafarevich I., Number Theory (Second edition), Moscow, Nauka, 1972, (in Russian).
  2. Vassilev P., Vassilev-Missana M., On the Sum of Equal Powers of the First n Terms of an Arithmetic Progression, Notes on Number Theory and Discrete Mathematics, current issue: 15-21.

Related papers

Cite this paper

APA

Vassilev, P., and Vassilev-Missana, M. (2005). On one remarkable identity involving Bernoulli numbers. Notes on Number Theory and Discrete Mathematics, 11(3), 22-24.

Chicago

Vassilev, Peter, and Mladen Vassilev-Missana. “On One Remarkable Identity Involving Bernoulli Numbers.” Notes on Number Theory and Discrete Mathematics 11, no. 3 (2005): 22-24.

MLA

Vassilev, Peter, and Mladen Vassilev-Missana. “On One Remarkable Identity Involving Bernoulli Numbers.” Notes on Number Theory and Discrete Mathematics 11.3(2005): 22-24. Print.

Comments are closed.